# SDR USAA2012072700015

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 3,146 hours, 1,100 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR3372
- Condition: Low Pressure
- Location: L3 Door
- Part time: 3,146 hours, 1,100 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR PRESSURE LOW AT 3L DOOR.  SERVICED DOOR PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
